Paper:CDRonBurnside

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
A note on Burnside's other p^aq^b-theorem by Martin Coates, John Scott Rose and Michael Dwan, Journal of the London Mathematical Society, ISSN 14697750 (online), ISSN 00246107 (print), Volume 14, Page 160 - 166(Year 1976): Official copyTitle of the paper: A note on Burnside's other p^aq^b-theorem

Authors: Martin Coates (Find other works by this author) , John Scott Rose (Find other works by this author) and Michael Dwan (Find other works by this author)

Year of publication: 1976
Language of publication: English
MSC Primary Classification: 20D25
Journal of publication: ,Volume 14, 160 - 166
MathReviews number: 0419594 (Mathscinet page) (More information on MathReviews numbers)